General solution and stability of Quattuorvigintic functional equation in matrix paranormed spaces. (English) Zbl 1434.39022

The authors consider the following functional equation: \begin{multline*} Df(v,w) = f(v+12w)-24f(v+11w)+276f(v+10w)-2024f(v+9w)\\ + 10626f(v+8w)-42504f(v+7w)+134596f(v+6w)-346104f(v+5w)\\ + 735471f(v+4w)-1307504f(v+3w)+1961256f(v+2w)-2496144f(v+w)\\ + 2704156f(v)-2496144f(v-w)+1961256f(v-2w)-1307504f(v-3w)\\ + 735471f(v-4w)+134596f(v-6w)-42504f(v-7w)+10626f(v-8w)\\ - 2024f(v-9w)+276f(v-10w)-346104f(v-5w)-24f(v-11w)\\ + f(v-12w) -1.124000728-10^{21}f(w), \end{multline*} which is called quattuorvigintic functional equation since the function \(f(x)=cx^{24}\) is its solution. They provide the general solution of this functional equation and prove its Hyers-Ulam stability in matrix paranormed spaces by using a fixed point approach and a direct method. The motivation behind the above functional equation is not clear from the text.


39B52 Functional equations for functions with more general domains and/or ranges
39B82 Stability, separation, extension, and related topics for functional equations
47H10 Fixed-point theorems
Full Text: DOI Euclid


[1] T. Aoki, On the Stability of the Linear Transformation in Banach Spaces, J. Math. Soc. Japan, 2 (1950), 64-66. · Zbl 0040.35501
[2] L. Cadariu and V. Radu, Fixed Points and the Stability of Jensen’s Functional Equation.,J. Inequal. Pure Appl. Math., 4(1) (2003), 1-7. · Zbl 1043.39010
[3] P. Gavruta, A Generalization of the Hyers-Ulam Rassias Stability of Approximately Additive Mappings, J. Math. Anal. Appl., 184 (1994), 431-436. · Zbl 0818.46043
[4] D. H. Hyers, On the Stability of the Linear Functional Equation, Proc. Natl. Acad. Sci. USA, 27 (1941), 222-224. · JFM 67.0424.01
[5] G. Isac and Th. M. Rassias, Stability of \(\varphi \) -Additive Mappings: Applications to Nonlinear Analysis, J. Funct. Anal., 19 (1996), 219-228. · Zbl 0843.47036
[6] J. Lee, D. Shin and C. Park, Functional Equations and Inequalities in Matrix Paranormed Spaces, Journal of Inequalities and Applications,2013:547, (2013), 1-13. · Zbl 06313669
[7] D. Mihet and V. Radu, On the Stability of the Additive Cauchy Functional Equation in Random Normed Spaces, J. Math. Anal. Appl., 343 (2008), 567-572. · Zbl 1139.39040
[8] R. Murali, A. Antony Raj and M. Boobalan, Hyers-Ulam-Rassias Stability of Quartic Functional Equations in Matrix Paranormed Spaces, International Journal of Mathematics and Applications, 4(I-B) (2016), 81-86.
[9] C. Park, Stability of an AQCQ-Functional Equation in Paranormed Spaces, Advances in Difference Equations., 2012:148, 1-20. · Zbl 1346.39035
[10] Th. M. Rassias, On the Stability of the Linear Mapping in Banach Spaces, Proc. Am. Math. Soc., 72 (1978), 297-300. · Zbl 0398.47040
[11] K. Ravi, J.M. Rassias and B.V. Senthil Kumar, Stability of Reciprocal Difference and Adjont Functional Equations in Paranormed Spaces: Direct and Fixed Point Methods, Tbilisi Mathematical Science, 5:1 (2013), 57-72. · Zbl 1352.39023
[12] S. M. Ulam, Problems in Modern Mathematics, Science Editions, Wiley, NewYork (1964). · Zbl 0137.24201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.